# SDR CA091211009

- Difficulty date: December 11, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 3,665 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 2140 · Heating System
- Part: Regulator Valve
- Part number: 23D04
- Condition: Leaking
- Location: Heater
- Part time: 3,651 hours
- Component: Heater, Janitrol, 3500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MX, REPETITIVE AD 2004-25-16R1 CALLS FOR INSP OF THIS VALVE. LAST INSP WAS 94 HOURS AGO AND THE INSP IS DUE EACH 100 HRS. VALVE FOUND TO HAVE A LEAK AT THIS INSP.  LEAK WAS NOT PRESENT AT THE LAST INSP.  
DATE CODE ON VALVE IS 06/01 AND THE DATE MARKED ON THE VALVE IAW THE AD WAS 9/08.  UNIT REPLACED WITH SERVICIBLE PART WITH DATE CODE 03/03 AND INSPECTED IAW AD.
